# SDR K11A2024052200262

- Difficulty date: May 21, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N337CK
- Make and model: Boeing 737-3Y0
- Aircraft serial: 25173
- Aircraft time: 56,276 hours, 40,271 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 54315
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING T/S FOUND EMERGENCY LIGHT ON RH SIDE OF GALLEY TO BE INOPERABLE. CORRECTIVE ACTION & OTHER PERTINENT INFORMATION: REMOVE AND REPLACE LIGHT BATTERY IAW SPECIAL FREIGHTER MAINTENANCE MANUAL SUPPLEMENT 33-51-51. OPS CHECK GOOD NO DEFECTS NOTED AT THIS TIME IAW B737 AMM CHAPTER 33-51-51.
